The myth of international diversification

Imad Ahmed Moosa, Talla Al-Deehani

    Research output: Contribution to journalArticleResearchpeer-review

    Original languageEnglish
    Pages (from-to)383 - 406
    Number of pages24
    JournalEconomia Internazionale (International Economics)
    Volume62
    Issue number3
    Publication statusPublished - 2009

    Cite this

    Moosa, I. A., & Al-Deehani, T. (2009). The myth of international diversification. Economia Internazionale (International Economics), 62(3), 383 - 406.